Certain generalizations of Boolean rings
Portugaliae mathematica, Tome 38 (1979) no. 1-2, pp. 11-17
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Boolean rings, nil rings of prime characteristic, B-p-ring, semisimple ring, subdirect sum of fields, idempotent
@article{PORMA_1979__38_1-2_115364,
author = {Moore, H.G. and Yaqub, Adil},
title = {Certain generalizations of {Boolean} rings},
journal = {Portugaliae mathematica},
pages = {11--17},
year = {1979},
volume = {38},
number = {1-2},
mrnumber = {0745229},
zbl = {0503.16012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1979__38_1-2_115364/}
}
Moore, H.G.; Yaqub, Adil. Certain generalizations of Boolean rings. Portugaliae mathematica, Tome 38 (1979) no. 1-2, pp. 11-17. http://geodesic.mathdoc.fr/item/PORMA_1979__38_1-2_115364/